# SDR FQAR20171127096

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: General aviation
- Aircraft: N433PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496063
- Engine: Lyc O360A1D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 106019
- Part serial: 75740915
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

WHEN THE AIRCRAFT WAS TAXIING ON THE APRON, THE RIGHT ENGINE EXPERIENCED AN UNCOMMANDED ENGINE SHUTDOWN AND COULD NOT BE RESTARTED. VISUAL INSPECTION OF THE ENGINE REVEALED THE CARBURETOR WAS LEAKING FUEL FROM THE MIXTURE SHAFT.
